# SDR SWAA950785

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 6937307112
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED.  CREW PERFORMED ENGINE SHUTDOWN CHECKLIST.  REMOVED AND REPLACED ENGINE/APU FIRE CONTROL PANEL, CLEANED AND RESECURED ENGINE FIRE LOOP CONNECTORS PER BOEING M/M.
